UPM Institutional Repository

Items where Author is "Yaghobifar, Mohammad "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.

Article

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. (2011) Analytical-approximate solution of Abel integral equations. International Mathematical Forum, 6 (5). pp. 211-221. ISSN 1312-7594; ESSN: 1314-7536

Nik Long, Nik Mohd Asri and Yaghobifar, Mohammad (2011) General analytical solution for stress intensity factor of a hypocycloid hole with many cusps in an infinite plate. Philosophical Magazine Letters, 91 (4). pp. 256-263. ISSN 0950-0839; ESSN:1362-3036

Nik Long, Nik Mohd Asri and Yaghobifar, Mohammad and Eshkuratov, Zainidin K. (2011) Stress analysis in a half plane elasticity. International Journal of Applied Mathematics and Statistics, 20 (M11). pp. 79-85. ISSN 0973-7545

Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Yaghobifar, Mohammad (2011) Stress analysis in a half plane elasticity. International Journal of Applied Mathematics and Statistics, 20 (M11). pp. 79-85. ISSN 0973-1377

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Abdul Majid, Zanariah (2010) Approximate solution for the Cauchy type singular integral equation using ODE approaches. International Journal of Mathematics and Computations, 6 (M10). pp. 7-13. ISSN 0974-5718; ESSN: 0974-570X

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri (2010) Analysis of stress in half plane elasticity with vibration load. Advance Theoretical and Applied Mechanics, 3 (11). pp. 507-512. ISSN 1313-6550; ESSN: 1314-7625

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri (2010) Analytical approximate solution of Carleman's equation by using Maclaurin series. International Mathematical Forum, 5 (60). pp. 2985-2993. ISSN 1312-7594; ESSN: 1314-7536

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. (2010) Analytical solutions of characteristic singular integral equations in the class of rational functions. International Journal of Contemporary Mathematical Sciences, 5 (56). pp. 2773-2779. ISSN 1312-7586

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri (2010) Criteria for homothetic transformation and rotation for a hole in plane elasticity. Advances in Theoretical and Applied Mechanics, 3 (10). pp. 485-490. ISSN 1313-6550; ESSN: 1314-7625

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. (2010) The expansion approach for solving cauchy integral equation of the first kind. Applied Mathematical Sciences, 4 (52). pp. 2581-2586. ISSN 1312-885X

Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Yaghobifar, Mohammad and Hasan, M. (2008) Numerical solution of infinite boundary integral equation by using Galerkin method with Laguerre polynomials. World Academy of Science, Engineering and Technology, 23. pp. 334-337. ISSN 2070-3724

Conference or Workshop Item

Nik Long, Nik Mohd Asri and Yaghobifar, Mohammad and Eshkuvatov, Zainidin K. (2009) Stress analysis in a half plane elasticity. In: Fundamental Science Congress 2009 (FSC 2009), 17-18 June 2009, Auditorium Jurutera, Fakulti Kejuruteraan, Universiti Putra Malaysia. (pp. 401-402).

Thesis

Yaghobifar, Mohammad (2011) Stress analysis and the interaction between hole and straight crack in plane elasticity. PhD thesis, Universiti Putra Malaysia.

This list was generated on Sun Jul 12 01:12:51 2020 UTC.